# SDR AALA201601119005

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 68,992 hours, 25,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT FLOOR LIGHTING STRIP LOOSE MID CABIN.  SECURED EXIT FLOOR LIGHTING STRIP.
